Multipliers for bounded I_2-convergence of double sequences
MetadataShow full item record
CitationE. DÜNDAR and B. ALTAY, “Multipliers For Bounded I2 Convergence of Double Sequences,” Mathematical and Computer Modelling, vol. 55, pp. 1193–1198, 2012.
Multipliers and factorizations for bounded statistically convergent sequences were studied by Connor et al. [J. Connor, K. Demirci, C. Orhan, Multipliers and factorizations for bounded statistically convergent sequences, Analysis 22 (2002) 321–333] and for bounded I-convergent sequences by Yardımcı [Ş. Yardımcı, Multipliers and factorizations for bounded I-convergent sequences, Math. Commun., 11 (2006) 181–185]. In this paper, we get analogous results of multipliers for bounded I_2-convergent double sequences.
SourceMathematical and Computer Modelling
- Makaleler